CSpace

Browse/Search Results:  1-10 of 123 Help

Selected(0)Clear Items/Page:    Sort:
Computing real radicals and S-radicals of polynomial systems 期刊论文
JOURNAL OF SYMBOLIC COMPUTATION, 2021, 卷号: 102, 页码: 259-278
Authors:  El Din, Mohab Safey;  Yang, Zhi-Hong;  Zhi, Lihong
Favorite  |  View/Download:5/0  |  Submit date:2020/09/23
Polynomial system  Real radical  S-radical ideal  Semi-algebraic set  Real algebraic geometry  
Semiclassical states for Dirac-Klein-Gordon system with critical growth 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2020, 卷号: 488, 期号: 2, 页码: 29
Authors:  Ding, Yanheng;  Guo, Qi;  Yu, Yuanyang
Favorite  |  View/Download:8/0  |  Submit date:2020/06/30
Dirac-Klein-Gordon system  Least energy solutions  Concentration  Critical  
Improved gravitational radiation time-scales: significance for LISA and LIGO-Virgo sources 期刊论文
MONTHLY NOTICES OF THE ROYAL ASTRONOMICAL SOCIETY, 2020, 卷号: 495, 期号: 2, 页码: 2321-2331
Authors:  Zwick, Lorenz;  Capelo, Pedro R.;  Bortolas, Elisa;  Mayer, Lucio;  Amaro-Seoane, Pau
Favorite  |  View/Download:5/0  |  Submit date:2020/09/23
black hole physics  gravitational waves  methods: analytical  
A Note on Strongly Almost Disjoint Families 期刊论文
NOTRE DAME JOURNAL OF FORMAL LOGIC, 2020, 卷号: 61, 期号: 2, 页码: 227-231
Authors:  Shen, Guozhen
Favorite  |  View/Download:5/0  |  Submit date:2020/06/30
strongly almost disjoint family  cardinality  finite-to-one function  axiom of choice  
FACTORIALS OF INFINITE CARDINALS IN ZF PART II: CONSISTENCY RESULTS 期刊论文
JOURNAL OF SYMBOLIC LOGIC, 2020, 卷号: 85, 期号: 1, 页码: 244-270
Authors:  Shen, Guozhen;  Yuan, Jiachen
Favorite  |  View/Download:7/0  |  Submit date:2020/05/24
ZF  cardinal  factorial  permutation  permutation model  finite-to-one function  
Duality of graph invariants 期刊论文
SCIENCE CHINA-MATHEMATICS, 2020, 页码: 14
Authors:  Bu, Kaifeng;  Gu, Weichen;  Jaffe, Arthur
Favorite  |  View/Download:6/0  |  Submit date:2020/05/24
duality  graph invariants  quantum non-locality  
FEDERER'S CHARACTERIZATION OF SETS OF FINITE PERIMETER IN METRIC SPACES 期刊论文
ANALYSIS & PDE, 2020, 卷号: 13, 期号: 5, 页码: 1501-1519
Authors:  Lahti, Panu
Favorite  |  View/Download:4/0  |  Submit date:2020/09/23
metric measure space  set of finite perimeter  Federer's characterization  measure-theoretic boundary  codimension-1 Hausdorff measure  fine topology  
Metrically regular mappings and its application to convergence analysis of a confined Newton-type method for nonsmooth generalized equations 期刊论文
SCIENCE CHINA-MATHEMATICS, 2019, 页码: 22
Authors:  Rashid, Mohammed Harunor;  Yuan, Ya-xiang
Favorite  |  View/Download:5/0  |  Submit date:2020/05/24
set-valued mappings  generalized equations  metrically regular mapping  semilocal convergence  point-based approximation  
ESCAPE QUARTERED THEOREM AND THE CONNECTIVITY OF THE JULIA SETS OF A FAMILY OF RATIONAL MAPS 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 2019, 卷号: 39, 期号: 9, 页码: 5185-5206
Authors:  Wang, Youming;  Yang, Fei;  Zhang, Song;  Liao, Liangwen
Favorite  |  View/Download:14/0  |  Submit date:2020/01/10
Singular perturbation  Julia sets  Cantor circles  connectivity  Hausdorff dimension  
The concentration behavior of ground state solutions for a critical fractional Schrodinger-Poisson system 期刊论文
MATHEMATISCHE NACHRICHTEN, 2019, 卷号: 292, 期号: 8, 页码: 1837-1868
Authors:  Yang, Zhipeng;  Yu, Yuanyang;  Zhao, Fukun
Favorite  |  View/Download:12/0  |  Submit date:2020/01/10
concentration  critical growth  fractional Schrodinger-Poisson system  ground state solution